Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv And Pain In Legs

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

severe leg pain and weight loss

my brother just recently got diagnosed with HIV in February. He is currently experiencing severe pain in his leg and has lost 23 pounds since April. He has not gone into AIDS status at this point. Any ideas of what could be the cause? He can't...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...There are many possible causes of leg pain in an HIV + persons. HIV itself or some of the drugs used to treate HIV can result in toe/fot/leg pain. Many non-HIV conditions Read more »

Leg Pain

My 77 year old dad has just been diagnosed with HIV. His viral load is 398,000, CD4 is 468, and 4... Read more »

Severe leg pain

I have been HIV+ for over twenty years. Since 2005, my CD4 percentage has been between 32% and 34%... Read more »
Articles
The Well Project

Lipodystrophy, Body Changes and HIV/AIDS

...Lipodystrophy means abnormal fat changes. It is used to describe a number ofunwanted changes in body fat that are experienced by many HIV+ people.Lipodystrophy can also include changes in fat and sugar levels in the blood ofHIV+ people. Although... Read more »
The Well Project

HIV/AIDS and Lipodystrophy Treatments Part I: Treatments for Fat Gain

...triglycerides. Lipodystrophy means abnormal fat changes. It is used to describe a number ofunwanted and potentially unhealthy changes in HIV+ people including: Body shape changes Lipohypertrophy: Fat gain in... Read more »
The Well Project

Side Effects of HIV Drugs

... Table of Contents Side Effects and HIV Drugs Being Informed About Side Effects Helps Women and Side Effects Taking Care of Yourself Side Effects and HIV Read more »
AIDS InfoNet

HIV and Cardiovascular Disease

... HIV and Cardiovascular Disease Why Should People With HIV Care About CVD? What Causes CVD? How Do We Measure CVD Risk? Read more »
Connect With Others

Incredible leg pain

Posted by Anonymous, 2 Replies
...Its been almost 6 months since that negative test, and since almost 4 months ago I developed a terrible, terrible, terrible leg pain in yes, just one leg. You cant imagine how terrible is that leg pain. Do you think that is stress relationed?... Read more »

David - Blixer

Posted by Survivor, 5 Replies
David, my prayers are with you as you go through this! I hope you know that! Trust your doctors, and keep the faith that this will work itself out.. Me and William are sending you warm thoughts your way! Call me anytime! I Love You Read more »

Neuropathy. Please help!

Posted by Anonymous, 1 Reply
...in dont feel nothing the next 2 or 3 days i feel terrible pain. Can it be hiv related neuropathy? Why do I feel this terrible pain in my legs and feet can it be stress? Do you think if it was hiv related wouldt it be permanent and not heal at all... Read more »

is it me or HIV

Posted by billc, 2 Replies
...weeks 3 herpes test (IGG) 1 pokit test (6 months past exposure) everything comes up negative. Although I have expirence severe leg pain, thrush (confirmed by doctor), dermatis on the face, cracks on the sides of my mouth, penis redness and pain,... Read more »